| Model Number |
102096-81A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
Senseonics was made aware of an incident where user reported an unsuccessful removal attempt of the sensor on (b)(6) 2024.The sensor's site is the upper left arm.It was confirmed that an incision was made to attempt to remove the sensor.At the time of the call, the user was having pain and itchiness on the insertion site.Sensor was palpable before the incision, with the help of the magnet.Transmitter and ultrasound wasn't used to localize the sensor.Upon review of dms, the user has not been using the system since (b)(6) 2025.
Additional Manufacturer Narrative
Despite multiple follow up attempts with the user the removal status of the sensor could not be confirmed.